# SDR SWIA200211290

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,505 hours, 10,503 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BRACKET AT RIB 16 APPEARS TO BE CRACKED ALONG OUTBOARD, AFT AREA OF BRACKET.  RIGHT FUEL CELL.  FOUND ON C-CHECK INSPECTION.  REMOVED CRACKED CLIP AND FABRICATED NEW CLIP AND INSTALLED NEW SKIN CLIP IAW EMB SRM 51-40-02.
